MathSciNet Relay Station
MathSciNet bibliographic data
MR339216 (49 #3978) 57D40
Cappell, Sylvain E.; Shaneson, Julius L. The codimension two placement problem and homology equivalent manifolds. Ann. of Math. (2) 99 (1974), 277–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement